# SDR HNAA2013073000436

- Difficulty date: July 30, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 54,901 hours, 61,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: 1042
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EGRESS LIGHT IS INOPERATIVE.  FOUND MULTIPLE EMERGENCY LIGHTS INOP. R & R BATTERY AT ROW 3.  CEILING LEFT BATTERY (PS3).  OPS CHECKED GOOD.
